# SDR TWAA9614201

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Test Box
- Part number: 65B4752230
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 885 - DURING CRUISE, HAD SMOKE AND ELECTRICAL ODOR FROM ENGINEER PANEL.  TURNED OFF WINDOW HEAT.  FOUND OVERHEAT INDICATION IN MASTER DIM AND TEST BOX, MFG P/N 65B47522-30.  REPLACED MASTER DIM AND TEST BOX, CHECKED WINDOW HEAT WIRING.  MASTER DIM AND TEST BOX AND WINDOW HEAT OPERATION CHECKED NORMAL.  CHECK C - 4-16-96 - MCI.  (X)
